# SDR 96FDEA01303

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6515933
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0141, 024  CORROSION (C53-1113-0141) IN THE FWD CARGO BAY ON FRAME SHEAR TIE BS 600 WL 150 RBL 17.  *S/D*  REMOVED CORRODED SHEAR TIE AT BS 600 WL 150 RBL 1.  FABRICATED AND INSTALLED NEW SHEAR TIE AT BS 600 WL 150 RBL 17 PER FEDEX SRM 53-10-4.
